Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had renal transplant previously. Having diarrhoea. On medication. Suggestions?

I am 24 year old male. my creatinine is 1.0 and LFT and KFT are all ok Its been 3.5 years since renal transplant but recently two months ago i suffered from diarrhea and now mycepts is stopped and azaron 75mg is started in night and i am also taking .75mg and .50mg pangraf daily and 7.5mg wysolone od . now i am having undigestion what to do??
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Since you are on immunosupressive drugs like azoran, pangraf and wysolone and earlier of mycepts, there is high risk of infectious especially by opportunistic organism which may be responsible for diarrhoea. So I will advise you to discuss with your treating doctor who may advise you to undergo stool examination, and may be sigmoidoscopy and then it may be treated accordingly

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor